MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number VAMF2626C150TU
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A valiant stent graft system was planned to be implanted in a patient for the endovascular treatment of a 220mm length thoracic dissection.It was reported that during the index procedure, as the device was removed from the packaging it was noted that the rear blue wheel of the device had detached and was snapped in two pieces.No damage was noted to the outer packaging of the device.The procedure was successfully completed using another valiant captivia stent graft system.Per the physician, the cause of the event is product related.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
VALIANT CAPTIVIA - FF
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7826020
Report Number2953200-2018-01239
Device Sequence Number2446861
Product Code MIH
UDI-Device Identifier00643169347014
UDI-Public00643169347014
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/16/2019
Device Model NumberVAMF2626C150TU
Device Catalogue NumberVAMF2626C150TU
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/03/2018
Supplement Date Received by Manufacturer11/16/2018
Initial Report FDA Received Date08/29/2018
Supplement Report FDA Received Date11/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR